# SDR C2XA98023

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Engine: Pwa PW121
- System (JASC): 7312 · Fuel Heater
- Part: Stud
- Condition: Broken
- Location: Fuel Bowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV -  DURING A LINE CHECK IN BTV, THE FUEL HEATER FILTER HAD A TIME CHANGE.  DURING REINSTALLATION OF THE FILTER AND FILTER BOWEL WHILE APPLYING PROPER TORQUE THE FILTER BOWEL ATTACHING STUD BROKE OFF.  REMOVED AND REPLACED FUEL HEATER UNIT AND LEAK CHECKED OPS CHECK GOOD.  (M)
